Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 152, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 3, 2007, 4:22 PM CDT for Cuming County, Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2007, 4:22 PM CDT (21:22 UTC)
- Expired
- Jun 3, 2007, 4:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Cuming County, NE
The radar
The Omaha radar (KOAX), 75 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:54 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 3, 3:54 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 354 PM CDT SUN JUN 3 2007 .DISCUSSION... BREAKDOWN OF BLOCKING PATTERN WILL ALLOW A SERIES OF WEATHER SYSTEMS TO MOVE ACROSS DURING THE PERIOD. THIS EVENING...SCT SHWRS AND ISOLD TSTMS MAINLY IN NORTHEAST COUNTIES SHOULD DISSIPATE RAPIDLY AROUND SUNSET. ANOTHER COOL NIGHT WILL FOLLOW. A SHORT WAVE DROPPING FROM SOUTHERN CANADA MONDAY WILL BRING WITH IT A COLD FRONT...REACHING THE NORTH BORDER ABOUT AT THE TIME OF MAX HEATING. AGREE WITH SPC DAY 2 DISCUSSION THAT THERE COULD BE SOME SEVERE WX WITH THIS SYSTEM DUE TO FAVORABLE SHEAR AND FRONTAL CONVERGENCE...BUT CAPE IS WEAK OVERALL. ANOTHER COOL AND DRY PERIOD SHOULD FOLLOW LATER MONDAY NIGHT INTO TUESDAY NIGHT. LOWERED TUE MORNING MID TEMPS SOMEWHAT FROM PREVIOUS FORECAST. VIGOROUS RETURN FLOW BEGINS TO LATER TUESDAY NIGHT IN ADVANCE OF A STRONG CLOSED LOW MIGRATING FROM THE PACIFIC NW TOWARD THE NORTHERN PLAINS. THERE MAY BE SOME WARM ADVECTION TSTMS TUESDAY NIGHT INTO EARLY WED. HOWEVER...THE MOISTURE BAND LOOKS FAIRLY NARROW...AS THE WARMEST AIR OF THE SEASON ALOFT IS COMING FROM THE SW. AFTER COLLABORATION WITH SRN NEIGHBORS...LOWERED HPC QPF ESTIMATES FOR WARM FRONTAL PRECIP. NORTHWARD ADVANCE OF THE WARM FNT WEDNESDAY IS STILL UNCERTAIN...BUT LOOK FOR A STRONG THERMAL AND DP CONTRAST BETWEEN THE NORTH AND SOUTH SIDES. WENT WITH A SOLUTION THAT WOULD PUT THE FRONT NEAR OUR NORTHEAST BORDER BY LATE IN THE DAY. EXPECT STRONG TO SEVERE THUNDERSTORMS TO ERUPT IN THE EVENING HOURS AS THE COLD FRONT PLOWS INTO A SOMEWHAT CAPPED BUT HIGH CAPE AIRMASS. DO NOT EXPECT THE CAP TO HOLD...UNLIKE GFS QPF DEPICTION...AND RAISED POPS. THE REST OF THE FORECAST BECOMES MORE UNCERTAIN...AS SOUTHWEST FLOW CONTINUES ALOFT BRINGING A SERIES OF WEAKER WAVES INTO THE REGION. GFS AND HPC GUIDANCE AGREE THAT OUR AREA WILL GENERALLY BE UNDER HIGH PRESSURE...WITH THE POLAR FRONT HANGING OUT IN THE SOUTHERN PLAINS. AM NOT SO SURE THE FRONT WILL STAY THIS FAR SOUTH...AND ANY WAVE TRAVELING ALONG COULD PRODUCE THUNDERSTORMS...WITH NOCTURNAL TIMING FAVORED. .AVIATION... SFC LOW PRES IS WELL TO THE EAST...HOWEVER...SHORTWAVE ENERGY...STEEP LAPSE RATES...AND SUFFICIENT MOISTURE ENOUGH TO PRODUCE SPOTTY SHRA/TSRA THRU EARLY EVENING. THE CU FIELD HAS LESS MOISTURE TO WORK WITH TONIGHT...THUS THE CLDS WILL DISSIPATE THIS EVENING AS WELL. ANOTHER SHORTWAVE TROF WILL MOVE IN FROM THE N MONDAY WITH INCREASING CLDS AND SCT SHRA AND TSRA RE-DEVELOPING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && POLLACK/ZAPOTOCNY
Hazardous weather outlook, Jun 3, 11:17 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1117 AM CDT SUN JUN 3 2007 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-032300- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1117 AM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST IOWA AND EASTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT NON-SEVERE ISOLATED THUNDERSTORM ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES CONTINUE ON MONDAY...WITH MORE THUNDERSTORMS POSSIBLE TUESDAY NIGHT THROUGH SATURDAY. AT THIS POINT...IT APPEARS THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER DEVELOPMENT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. DEE
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:26 PM CDT | Severe Thunderstorm Warning | OAX | Dodge | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.